Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 217 - 227

Geometry of differential operators, odd Laplacians, and homotopy algebras

Authors
Hovhannes Khudaverdian, Theodore Voronov
Corresponding Author
Hovhannes Khudaverdian
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.29How to use a DOI?
Abstract
We give a complete description of differential operators generating a given bracket. In particular we consider the case of Jacobi-type identities for odd operators and brackets. This is related with homotopy algebras using the derived bracket construction.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
217 - 227
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.29How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Hovhannes Khudaverdian
AU  - Theodore Voronov
PY  - 2004
DA  - 2004/10
TI  - Geometry of differential operators, odd Laplacians, and homotopy algebras
JO  - Journal of Nonlinear Mathematical Physics
SP  - 217
EP  - 227
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.29
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.29
ID  - Khudaverdian2004
ER  -